# SDR USAA2012011300007

- Difficulty date: January 12, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A321-231
- Aircraft serial: 4082
- Aircraft time: 7,700 hours, 2,854 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 324030
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON SEATS AT ROW 21 AND 22 INOPERATIVE.  REPAIRED R2 EXTERIOR LIGHT AND REPLACED BOTH AFT EMERGENCY POWER SUPPLY BATTERY UNITS.
